# SDR CA190408018

- Difficulty date: April 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 64,471 hours
- Propeller: Hamstd 14SF15
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 201741211
- Condition: Defective
- Location: Left
- Part time: 25,862 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: L, A

## Discrepancy

(CAN) ON APPROACH INTO DESTINATION THE AIRPORT, DURING IMC CONDITIONS, THE CREW HAD A POSITION UNCERTAIN STATUS MESSAGE ON BOTH FMS UNITS, THEY CONDUCTED A MISSED APPROACH AND RETURN TO THE DEPARTURE AIRPORT. THE FLIGHT LANDED SAFELY WITHOUT ANY FURTHER INCIDENT. ON ARRIVAL, MTC FAULTED THE `POSITION UNCERTAIN MESSAGE` TO THE #1 FMS. THE #1 CDU WAS REPLACED, FMS UPDATE CARRIED OUT AND TESTED WITH NO FURTHER FAULT NOTED.  CDU PN:2017-41-211 SN:662 TSR:2816 CSR:2900 (TC# 20190408018)
